# SDR UPS07M50116

- Difficulty date: April 24, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT O/B FLAP I/B AFT HINGE LOWER BORE (02EA) FOUND RUSTY.  RT AFT O/B FLAP I/B HINGE PIVOT I/B AND O/B BORE BUSHING REMOVED.  SPOT FACE CORROSION REMOVED FOUND EXCEED LIMIT.  FPI C/OUT ON REWORK AREA FOUND NO CORROSION AND NO CRACK.  REWORK AREA ETCH, FLAP PEENING, CADMIUM PLATING AND PAINTED.  BUSHINGS (02EA) FAB, HEAT TREATED, MPI FOUND NO CRACK, CADMIUM PLATED AND INSTALLED.
